# SDR DALA2025111008216

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 38,592 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1671 AND M1695 FAIL CAPACITY CHECK. REPLACED M1671 AND M1695 EMERGENCY BATTERY PACKS AND PERFORMED GOOD OPS CHECK PER B737 AMM 33-51-06.
